# SDR UALA2011042501966

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 67,437 hours, 25,199 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 ENTRY DOOR EMERGENCY ESCAPE SLIDE GIRT BAR FITTING END, LEAF SPRING HOLES ELONGATED.  REMOVED AND REPLACED L-4 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR PER MM ON NON ROUTINE.
